# SDR 96ZZZX132

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7209W
- Make and model: Beech C-99
- Aircraft serial: U224
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 6607A837B
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA/MIA - FLT 209 (TRAINING) - PILOT REPORT:  RIGHT MAIN GEAR REQUIRES SEVERAL CYCLES TO RETRACT.  MAINTENANCE:  REMOVED AND REPLACED POWERPACK HYDRAULIC PRESSURE SWITCH.  GEAR SWINGS GOOD.  TEST FLIGHT SATISFACTORY.
